E-stable methods for exponentially decreasing solutions of second order initial value problems
No Thumbnail Available
Date
1985
Authors
Ananthakrishnaiah, U.
Journal Title
Journal ISSN
Volume Title
Publisher
Abstract
In this paper E-stable methods of O(h4), O(h8) and O(h12) are derived for the direct numerical integration of initial value problems of second order differential equations with exponentially decreasing solutions. Numerical results are presented for both linear and nonlinear problems. 1985 BIT Foundations.
Description
Keywords
Citation
BIT, 1985, Vol.25, 3, pp.497-506